# SDR ASAA11710563

- Difficulty date: October 9, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 38,761 hours, 17,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A57122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT SHEAR WEB CRACKED AT FS 1016 RBL 23.13.  REMOVED DAMAGE HFEC INSPECTION ACCOMPLISHED INSURANCE CUT FABRICATED AND INSTALLED REPAIRED DOUBLER IAW ASA EA 700 53EA 06534 AND TIMCO RED G14194.
